| Catalog Number |
00625006550 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 54mm o.D.Size jj porous uncemented with cluster holes shell use with jj liners.Item: 00875705401.Lot: 66794013.G2: foreign ¿ china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that the acetabular screw could not be fully inserted during implantation.Repeated tapping attempts still failed to secure it.Upon removal, thread scratches were observed, along with a double thread at the tip.Replacing it with a screw of the same specification and batch number resulted in successful implantation.30 mins delay.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Event or Problem Description
It was confirmed that no further information could be provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6; h10.Visual examination of the returned product identified the peak on approximately half of the screw threads is rolled over and fractured.The fractured portion is retained on the device.There are scratches around the base of the head of the screw.No other damage was noted during visual evaluation.Where measured, the device was conforming.The cup was not returned.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.